# SDR CALA2018081701799

- Difficulty date: August 11, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 63,953 hours, 22,777 cycles
- System (JASC): 2700 · Flight Control System
- Part: Not Reported
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIFFICULT TO CONTROL IN THE ROLL AXIS. FELT LIKE MANUAL REVISION. HYD NORMAL, AP OF OIL SERVICE ACCOMPLISHED.   PREFORMED FIM 27-11-00-810-804, AND AMM 27-11-810-804, LUBRICATED ALL POINTS FROM THE FLIGHT DECK TO THE WHEEL WELL.  FOUND NO BINDING OK FOR SERVICE.
